# SDR R61A2019022540202

- Difficulty date: February 24, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 38,834 hours, 24,222 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Limits
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT DISAGREE MESSAGE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND LH INBD (2/3) SKEW SENSOR TO BE OUT OF LIMITS. ADJUSTED SKEW SENSOR IAW AMM 27-83-01.
